MathSciNet Relay Station
MathSciNet bibliographic data
MR674090 46L50 (28D99 46L55)
Dang Ngoc, Nghiem A random ergodic theorem in von Neumann algebras. Proc. Amer. Math. Soc. 86 (1982), no. 4, 605–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement